Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

A Spanish conjugational model superimposed on Portuguese

Yakov Malkiel
Mediterranean Language Review
Vol. 2 (1986), pp. 51-66
Published by: Harrassowitz Verlag
Stable URL: http://www.jstor.org/stable/10.13173/medilangrevi.2.1986.0051
Page Count: 16
  • Subscribe ($19.50)
  • Cite this Item
A Spanish conjugational model superimposed on Portuguese
Preview not available

Page Thumbnails